# SDR L1GA200000370

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 591217275
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .065 INCH GOUGE LT FLAP I/B FAIRING SUPPORT ANGLE.  REPLACED WITH IDENTICAL PART.
